# SDR DALA2015042402924

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB  AT AFT GALLEY AREA FROM FRAME 69 TO FRAME 70 AND STR 23R,  L=2", W=1", D=0.002".  SSI 534147.  REPLACED WEB AT AFT GALLEY AREA FROM FRAME 69 TO FRAME 70 AND STR 23R IAW SRM 51-72-11 AND DWG D53470100.
